Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


delayment of pep tenvir
Oct 19, 2013

hi sir iam using pep tenvir 2 combinations i started using after 18 hours of exposure i usually took the tablet at 7.35 pm till 20 days on 21st day i took it on 7.55 delaying about 20 mins and from the next day that is 22nd day i started taking on the same timing that is on 7.35 pm is there any problem

Response from Dr. Young

Hi and thanks for posting.

I would not consider your difference in the timing of your medication a problem in any way. Most medications are dosed once-daily, rather than every "24 hours". This means that you've got a roughly 4-6 hour window without any problems.

Be well, BY



Previous
I'm scared viral load blip!!
Next
Can I get Truvada Efavirenz in USA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement